Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 47, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Harmonic minimal surfaces
W. C. Graustein.
Trans. Amer. Math. Soc. 47 (1940), 173-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0001623
The geometry of fields of lineal elements
John De Cicco.
Trans. Amer. Math. Soc. 47 (1940), 207-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0001036
The role of the mean curvature in the immersion theory of surfaces
H. W. Alexander.
Trans. Amer. Math. Soc. 47 (1940), 230-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0001621
On the degree of convergence of sequences of rational functions
J. L. Walsh.
Trans. Amer. Math. Soc. 47 (1940), 254-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0001865
Note on the degree of convergence of sequences of analytic functions
J. L. Walsh.
Trans. Amer. Math. Soc. 47 (1940), 293-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0001866
On a decomposition of true cyclic elements
Dick Wick Hall.
Trans. Amer. Math. Soc. 47 (1940), 305-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0001346
Correction to “The asymptotic forms of the Hermite and Weber functions”
Nathan Schwid.
Trans. Amer. Math. Soc. 47 (1940), 322
Abstract, references and article information
Full-text PDF Free Access